Thyroid function after TA65

Ed Park, MD #TestimonialTuesdays, adaptogen, dr ed park, fertility, News, probonotrials.org, TA-65, Telomerase Activation Medicine 1 Comment

This is not a statement that has been cleared with the FDA but I have noticed thyroid function can increase immediately after starting TA-65, or it can drop. Why both?  Perhaps in the first case, thyroid stem cells are rescued or more efficient ones are encouraged.  In the autoimmune cases, perhaps the stem cell apoptosis is accelerated.  I have 4 mechanisms of TA-65 action that I theorize in my book, “Telomere Timebombs”, which is on sale for < $20 again thanks to a much-overdue reprinting.

The following patient clinically diagnoses himself with hyperthyroidism so I spoke with him about adjusting and the signs and symptoms required to manage this.  I had to prepare him for “the talk” with his doctor who would poo-poo then accuse him of buying “magic beans” and possibly giving his children’s father cancer.  Sigh.  Chris’s email echoes many of the endocrine conditions such as ovulation and diabetes in its occasional clinical improvement. This is a great reason to work with a doctor, don’t you think?

Now I know association is not causation but I sure would love to test these clinical anecdotes with a randomized clinical trial, wouldn’t you?

 

Hello Dr. Parks. [there is no S in Park, btw. lol]

 

I made a first purchase of TA-65 from you because of your informative videos and because you offer to help by answering questions.

I have been following telomere research for a while and have been taking various telomere support supplements for a few months.  These include Gamma Tocotrienol, Vitamin C (3000 mg), Vitamin D3, Milk Thistle, Ginko Biloba, Folic acid, Acetyl L-Carnitine, L-Arginine, Resveratrol, L-Cysteine.  Also other vitamins B6, B12, B-complex, niacin, multi, E.  Also NAC, nitric oxide support, Fish oil (10 years), Borage Oil, Beta Sitosteral, DIM, CoQ10, Glucosamine/MSM, and CMO.

I started the bulk of that list about three months ago, mainly because I was having difficulty concentrating.  About three to four weeks ago I felt really great and had clarity like I did in my 20’s.  I was convinced the supplements were working in a good way.  

Then two weeks ago I started getting terrible joint pain, and my head was spinning for days. [clinically, I think the joint pain is distinct in etiology]   So I went cold turkey and started feeling a bit more normal after a few days, but my elbow joints continued to ache.

Last week I started TA-65.  Now I am again having increased joint pain, my muscles ache, I have a general feeling of weakness and my head is spinning.  Also, today, after lunch I began to sweat profusely,and realized my heart was racing, for no obvious reason.  After laying down for a while I felt OK. {these are symptoms of hypethyroidism]

So originally, I thought I was overdosing on supplements.  Now just taking the TA-65 seems to have brought the symptoms on.  

After reading your welcome letter the sentence about monitoring existing conditions made me wonder.  I am hypothyroid and have been on some type synthroid for about 10 years.  Could the supplements/TA-65 be having an effect on the dosage?  If this is the case can you comment on how I should deal with this if I take TA-65?   Looking at the symptoms, everything I am experiencing is a symptom of hyper-throidism.  I’m guessing if I take too much Synthroid I might have these symptoms?

I made an appointment to get my TSH checked but it won’t be for another few days.  In the mean time, should I stop TA-65, or stop my thyroid medication?  I’m thinking I would like to stay on TA-65 and stop the Synthroid, until the blood test, since getting the dose right would be based on a normal condition.  Right now, I still think taking TA-65 is something I would like to do long term, and is therefore the new norm.  Suggestions?

BTW, I am 56, male, I always have had low-normal blood pressure.  The only prescription medication I take other than Synthroid is for acid reflux.

Thanks for any help you can provide.

Chris R.

For another endocrine system that typically shows anecdotal (not FDA-recognized) improvement in my clinical experience, check out this Podcast 40 on Diabetes and consider donating to my clinical trials when I pass the hat around later in the year.

Podcast 40: Diabetes
Ed Park, MD
Follow me

Ed Park, MD

I graduated from Harvard with honors in Biological Anthropology prior to earning my Medical Degree and Masters in Public Health from Columbia University.

In 2007, I became the nineteenth patient to sign up for the use of a herbally-extracted telomerase activator.

The results were so positive that I founded Recharge Biomedical Clinic in 2008 and have since become the leading medical expert in this exciting new field of regenerative medicine treating over 1,300 patients with this exciting new telomerase activation medicine.

I won two Houston Film Festival Awards for my screenplays about Hypatia of Alexandria and Ed Brown of Kentucky.

In 2010 I wrote and self-published a Sci-Fi Graphic Novel called MAXIMUM LIFESPAN

In 2013, I wrote and published "Telomere Timebombs; Defusing the Terror of Aging"

My websites are:
http://www.lokahi.guru (where you can learn about my RECHARGE adaptogenic supplement)
http://www.rechargebiomedical.com and
http://www.telomeretimebombs.com

You can sign up for my weekly blogs on this page and subscribe to my YouTube videos at https://www.youtube.com/drpark65
Ed Park, MD
Follow me

Facebook Comments ()

Comments (1)

Comments 1

  1. These could also be symptoms of iron overloading. Look those up. You may just need to take an EDTA based chelating agent. And either continue or stop TA-65 at your own discretion.

Leave a Reply

Your email address will not be published. Required fields are marked *